# SDR AALA201804069003

- Difficulty date: April 4, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 59,946 hours, 22,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757065001700
- Part serial: TS2725
- Condition: Delaminated
- Location: Rt Wing
- Part time: 59,946 hours, 22,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION MID SPAN RIGHT HAND INBOARD FLAP ON TRAILING EDGE BETWEEN RIB 5 TO RIB 6. REPAIRED RIGHT HAND INBOARD FLAP PER SRM 57-52-00-300-015.
